Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Korean J Anesthesiol. 2013 Jul;65(1):66-70. English. Case Report.
Lee JH , Seok JH , Kim YL , Lee JH , Lee SG , Kim EJ , Seo DM .
Department of Anesthesiology and Pain Medicine, Daegu Fatima Hospital, Daegu, Korea. lovehan3@yahoo.co.kr
Abstract

Bradycardia may occur during spinal anesthesia with atropine commonly used as a treatment. A 44-year-old female with no known history of any underlying diseases, developed a coronary spasm following ventricular tachycardia when 0.5 mg of atropine was injected intravenously to treat bradycardia during spinal anesthesia. The imbalance caused by atropine in the sympathovagal activity may predispose the coronary artery to develop spasms with ventricular tachycardia. Therefore prudent use of atropine should be accompanied by close monitoring.

Copyright © 2019. Korean Association of Medical Journal Editors.